# SDR SWIA201333253

- Difficulty date: March 26, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 28,930 hours, 39,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CABIN FLOOR SEAT TRACK CORRODED ON FWD AND AFT END.  (C-CHECK)  REPLACED FWD AND AFT END OF LEFT FLOOR SEAT TRACK IAW EST AND AMM.
